Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Seizures have caused heart attacks. Undergone bladder surgery. Prescribed with vesicarer. No result. What to do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
my name is XXXXXXX
may I ask who am I speaking with
Posted Thu, 31 Oct 2013 in Women's Health
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer:
multiple problems, need more information

Detailed Answer:

Your query needs further elaboration. Additional details, as given below, of each of your problems will be of great help to me in pinpointing the causes and give you sincere professional advice :-

* SEIZURES : duration; diagnosis given by your doctor; treatment for same; whether controlled or not.

* HEART ATTACKS :- when did you have them; did your treating doctor confirmed the diagnosis of heart attacks; treatment being taken; present status

* Reason for which urinary bladder surgery was done; diagnosis given by operating doctor; present urinary problems.

Lastly, PLEASE UPLOAD all available reports, including ECG, CT/MRI Scan reports for my perusal.

Looking forward to hearing soon from you. Do NOT lose hope! I am sure I will be able to solve your problems.

Wish you a speedy recovery and good health.

Fond regards and best wishes,

Dr. (Col) R Karanwal
Above answer was peer-reviewed by
Follow-up: Seizures have caused heart attacks. Undergone bladder surgery. Prescribed with vesicarer. No result. What to do? 1 hour later
I gace you all the I nfor except the test result which I don't have on hand my dr which there r several of them my main dr has just recently went into private practice as to the my heartttacts they happened every time my seizure which I have 3 different types and the meds dnt always work but otherwise I have su[[lied you with the other request tat u have asked for I tld you wen and how and dates and the only thing I dnt have on me is the test which all my drs have but thx ,icant sleep my appetite has dramatically droped I have no energy I have and was diagnosed and confirmed a diabetic by several dr and specialist but yet none of them will put me on meds they will give me shots but wen they did tat it interferd with my seizures and my asthma I am on the verge of giving up all these meds r toxicians tat r slowly killing me I am a mother and a granma I have cp I am deaf in my left ear and blind in my rte eye I have scolosis of the spine and ra and osteoarthritis and tendinitis,i have chronic migraines which r severe. I dnt no if you can h3elp or not but I thought it was werth a try if you cant ty anyway I will stik with the dr show and dr oz
btw i have had seizures evr sinse high scool, wen i was diagnosed just like wen i was diagnosed with my bad eyesite and hearing problems, & no none of those r cured and the seizures r uncontrolled i take 5 different bottles of pills for them supposed to wear rx eye glasses but they got broke, my heart attacks were r uncontrooled and they r brount oin wen my seizures kick in and they were diagnosed 2 yrs ago and countinand no dr are not doing any thing about tat either,. the reason for the bladder surger was bcuz my bladder had prolapsed andnow i am and still in a lot of pain and suffering and constantly using the bathroom and still have troubles making it to the bathroom on time i tld the dr about this but it some how didn't sink into there brains and all they can tell me was the damage is irreversable
Answered by Dr. Rakesh Karanwal 3 hours later
Brief Answer:
treatment of anxiety depression

Detailed Answer:

Thanks for prompt reply.

I fully sympathize with your agony and sense of helplessness. Please maintain your cool and try to get over your depression + anxiety. Inculcate a positive outlook towards life; bring back your self-confidence.

I feel that I can certainly be of great help, but am handicapped in the absence of the Names of medicines that you are taking for seizures, heart problem, diabetes and arthritis. The reason is that the medicines that I plan to prescribe, will most likely interact with your medications.

Further, I am of the opinion that most of your problems can be taken care of, by me. HENCE, FOR ONCE, HAVE FAITH IN ME! Just send me the NAMES OF ALL MEDICINES THAT YOUR TAKING. PLEASE REST ASSURED, you will definitely feel much better.

Firstly, I would like to tailor your medicines in a manner that ensures control of seizures, sleeplessness, lack of appetite, lack of energy and migraine.

Secondly, I plan to advise medicines that are highly effective for arthritis, as well as, for your heart.

Thirdly, I may prescribe a better alternative for your incontinence of urine.


Lastly, if- due to personal reasons- you are unable to give me the names of medicines, I will recommend that you consult a Psychiatrist who will know what is best for your depression, anxiety, migraine, sleeplessness, lack of energy and, migraine.

Eagerly waiting for your response.


Dr. Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor